HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On the irreducibility of the hyperplane sections of Fermat varieties in ℙ 3 $\mathbb {P}^{3}$ in characteristic 2. II

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417811
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:26:18 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Identifiers

Collections

Citation

Eric Férard. On the irreducibility of the hyperplane sections of Fermat varieties in ℙ 3 $\mathbb {P}^{3}$ in characteristic 2. II. Cryptography and Communications - Discrete Structures, Boolean Functions and Sequences , Springer, 2017, 9 (6), pp.749-767. ⟨10.1007/s12095-017-0213-1⟩. ⟨hal-03417811⟩

Share

Metrics

Record views

9